# SDR ASOA20130814202

- Difficulty date: August 14, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 31,427 hours, 24,288 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  STRINGER 17R HAS CORROSION, LOCAL LEVEL 2, BETWEEN FRAMES 21-22.  MX PERFORMED, COMPLETED AND COMPLIED WITH ALL WORK IAW EC5330-02798.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
